Papers and preprints
written by members of the laboratory

2014:

  1. Akimova A., Matveev S., Classification of genus 1 virtual knots having at most five classical crossings // Journal of Knot Theory and Its Ramifications, 2014, V. 23, no. 6, Article number 1450031. (WOS:000341582100002, 2013 IF=0,436). (download pdf)
  2. Mironov A.D., Morozov A.Y., Natanzon S.M., Infinite-dimensional topological field theories from Hurwitz numbers // Journal of Knot Theory and Its Ramifications, 2014, V. 23, no. 6, Article number 1450033. (WOS:000341582100004, 2013 IF=0,436). (download pdf)
  3. Korableva V.V., On the chief factors of parabolic maximal subgroups in finite simple groups of normal Lie type // Siberian Mathematical Journal, 2014, V. 55, no. 4, P. 622 - 638. (WOS:000340941400005, 2013 IF=0,296). (download pdf)
  4. Fedorov V.E., Ivanova N.D., Fedorova Y.Y., On a time nonlocal problem for inhomogeneous evolution equations // Siberian Mathematical Journal, 2014, V. 55, no. 4, P. 721 - 733. (WOS:000340941400014, 2013 IF=0,296). (download pdf)
  5. Bardakov V., Gongopadhyay K., On palindromic width of certain extensions and quotients of free nilpotent groups // International Journal of Algebra and Computation, 2014, V. 24, no. 5, 553-567. (WOS:000341783300002, 2013 IF=0,436). (download pdf)
  6. Manturov V.O., Framed 4-valent Graph Minor Theory I: Intoduction. A Planarity Criterion and Linkless Embeddability // Journal of Knot Theory and Its Ramifications, 2014, V. 23, no. 7, Article number 1460002. (WOS: 000342987500003, 2013 IF=0,436). (download pdf)
  7. Friesen T., Manturov V.O., Checkboard embeddings of star-graphs into nonorientable surfaces // Journal of Knot Theory and Its Ramifications, 2014, V. 23, no. 7, Article number 1460004. (WOS: 000342987500005, 2013 IF=0,436). (download pdf)
  8. Vesnin A.Y., Fominykh E.A., Two-sided bounds for the complexity of three-dimensional hyperbolic manifolds with geodesic boundary // Proceedings of the Steklov Institute of Mathematics, 2014, V. 286, no. 1, pp. 55 - 64. (WOS: 000343605900004, 2013 IF=0,232). (download pdf)
  9. Alexandrov A., Mironov A., Morozov A., Morozov A., Towards matrix model representation of HOMFLY polynomials // JETP Letters, 2014, V. 100, no. 4, pp. 297 - 304. (download pdf)
  10. Morozov A., Morozov A., Morozov A., On possible existence of HOMFLY polynomials for virtual knots // Physics Letters B, 2014, V. 737, pp. 48 - 56. (WOS: 000342757700009, 2013 IF=6,019). (download pdf)
  11. Dobrynin A.A., Vesnin A.Y., On Deletion-Contraction Polynomials for Polycyclic Chains // Communications in Mathematical and Computer Chemistry, 2014, V. 72, no. 3, pp. 845 - 864. (download pdf)
  12. Vesnin A.Y., Masley A.V., On Jorgensen numbers and their analogs for groups of figure-eight knot orbifolds // Siberian Mathematical Journal, 2014, V. 55, no. 5, pp. 989 - 1000. (WOS: 000344337300003, 2013 IF=0,296) (download pdf)
  13. Limonov M.P., A generalization of the Levits theorem about Weierstrass points // Siberian Mathematical Journal, 2014, V. 55, no. 6. (download pdf)
  14. Mironov A., Morozov A., Morozov A., On colored HOMFLY polynomials for twist knots // Modern Physics Letters A, 2014, V. 29, no. 34, pp. 1450183-1 - 1450183-11. (WOS: 000344748800005, 2013 IF=1,338) (download pdf)
  15. Sleptsov A., Hidden structures of knot invariants // International Journal of Modern Physics A, 2014, V. 29, no. 29, pp. 1430063-1 - 1430063-85.
  16. Mironov A., Morozov A., Sleptsov A., Smirnov A., On genus expansion of superpolynomials // Nuclear Physics B, 2014, V. 889, pp. 757–777. (download pdf)
  17. Bardakov V. G., Vershinin V. V., Wu J., On Cohen braids // Proceedings of the Steklov Institute of Mathematics, 2014, V. 286, no. 1, pp. 16-32. (WOS: 000343605900002, 2013 IF=0,232)
  18. Alexandrov A., Mironov A., Morozov A., Natanzon S., On KP-integrable Hurwitz functions // Journal of High Energy Physics, 2014, V. 2014, no. 11, Article number 80. (download pdf)
  19. Arthamonov S., Mironov A., Morozov A., Morozov And., Link polynomial calculus and the AENV conjecture // Journal of High Energy Physics, 2014, V. 4. (download pdf)
  20. Ham J.-Y. , Mednykh A., Petrov V., Trigonometric identities and volumes of the hyperbolic twist knot cone-manifolds // Journal of Knot Theory and Its Ramifications, 2014, V. 23, no. 12. (download pdf)
  21. Prasolov M., Rectangular Diagrams of Legendrian Graphs // Journal of Knot Theory and Its Ramifications, 2014, V. 23, no. 13, Article number 1450074. (download pdf)
  22. Manturov V.O., Ilyutko D.P., Kauffman L.H., Fenn A., Unsolved Problems in Virtual Knot Theory and Combinatorial Knot Theory // Banach Center Publications, 2014, V. 103, P. 9-61. (download pdf)

2015:

  1. Matveev S.V., Turaev V.G., Dijkgraaf-Witten Invariants over Z(2) for 3-Manifolds // Doklady Mathematics, 2015, V. 91, no. 1, P. 9 - 11.
  2. Mednykh A.D., Mednykh I.D., Nedela R., A Geneeralization of Hurwitz' Thorem for Groups Acting on a Graph // Doklady Mathematics, 2015, V. 91, no. 1, P. 87 - 90.
  3. Vesnin A.Y., Turaev V.G., Fominykh E.A., Three-dimensional manifolds with poor spines // Proceedings of the Steklov Institute of Mathematics, 2015, V. 288, P. 29 - 38.
  4. Abrosimov N.V., Kudina E.S., Mednykh A.D., On the volume of hyperbolic octahedron with 3-symmetry // Proceedings of the Steklov Institute of Mathematics, 2015, V. 288, P. 1 - 9.
  5. Galakhov D., Melnikov D., Mironov A., Morozov A., Slepcov A., Colored knot polynomials for arbitrary pretzel knots and links // Physics Letters B, 2015, V. 743, P. 71 - 74.
  6. Kauffman L.H., Manturov V.O., Graphical constructions for the sl(3), C2 and G2 invariants for virtual knots, virtual braids and free knots // Journal of Knot Theory and Its Ramifications, 2015, V. 24, no. 6, Article number 1550031.
  7. Manturov V.O., Monodromy, Groups, and Picture-Valued Invariants Link // Doklady Mathematics, 2015, V. 91, no. 3, P. 376 - 378.
  8. Bishler L., Morozov Al., Morozov And., Morozov Ant., Evolution method and HOMFLY polynomials for virtual knots // International Journal of Modern Physics A, 2015, V. 30, no. 14, Article number 1550074.
  9. Fedorov V.E., Borel L.V., Solvability of loaded linear evolution equations with a degenerate operator at the derivative // St. Petersburg Mathematical Journal, 2015, V. 26, no. 3, P. 487 - 497.
  10. Vesnin A.Y., Tarkaev V.V., Fominykh A.E., Cusped Hyperbolic 3-Manifolds of Complexity 10 Having Maximum Volume // Proceedings of the Steklov Institute of Mathematics, 2015, V. 289, Suppl. 1, P. 227 - 239.
  11. Korableva V.V., On Chief Factors of Parabolic Maximal Subgroups of the Group 2E6(q2) // Proceedings of the Steklov Institute of Mathematics, 2015, V. 289, P. 156 - 163.
  12. Plekhanova M.V., Quasilinear equations that are not solved for the higher-order time derivative // Siberian Mathematical Journal, 2015, V. 56, no. 4, P. 725 – 735.
  13. Bardakov V.G., Neshchadim M.V., An example of a nonlinearizable quasicyclic subgroup in the automorphism group of the polynomial algebra // Mathematical Notes, 2015, V. 98, no. 2, P. 210 - 215.
  14. Mironov A., Morozov A., Sleptsov A., Colored HOMFLY polynomials for the pretzel knots and links // Journal of High Energy Physics, 2015, V. 1507, Issue 069.
  15. Mironov A., Morozov A., Morozov An., Ramadevi P, Vivek K., Colored HOMFLY polynomials of knots presented as double fat diagrams // Journal of High Energy Physics, 2015, V. 7, Issue 109.
  16. Bardakov V., Gongopadhyay K., Palindromic width of finitely generated solvable groups // Communications in Algebra, 2015, V. 43, P. 4809 – 4824.
  17. Manturov V.O., Reidemeister Moves and Groups // Journal of Knot Theory and Its Ramnifications, 2015, V. 24, no. 10, Article number 1540006.
  18. Manturov V.O., One-Term Parity Bracket for Braids // Journal of Knot Theory and Its Ramnifications, 2015, V. 24, no. 10, Article number 1540007.
  19. Korableva V.V., On the chief factors of maximal parabolic subgroups of twisted classical groups // Siberian Mathematical Journal, 2015, V. 56, no. 5, P. 879 – 887.
  20. Bardakov V.G., Gongopadhyay K., Singh M., Palindromic automorphisms of free groups // Journal of Algebra, 2015, V. 438, P. 260 - 282.
  21. Li J.Y., Vershinin V.V., Wu J., Brunnian braids and Lie algebras // Journal of Algebra, 2015, V. 439, P. 270 - 293.
  22. Bardakov V.G., Bellingeri P., Damiani C., Unrestricted virtual braids, fused links and other quotients of virtual braid groups // Journal of Knot Theory and Its Ramnifications, 2015, V. 24, no. 12, Article number 1550063.
  23. Morozov A., Morozov And., Popolitov A., On matrix model approach to simplified Khovanov – Rozansky calculus // Physics Letters B, V. 749, P. 309 - 325.
  24. Mironov A., Morozov A., Morozov An., Sleptsov A., Colored knot polynomials: HOMFLY in representation [2,1] // International Journal of Modern Physics A, 2015, V. 30, no. 26. Article number 1550169.
  25. Fedorov V.E., Gordievskikh D.M., Plekhanova M.V., Equations in Banach Spaces with a Degenerate Operator under a Fractional Derivative // Differential Equations, 2015, V. 51, no. 10, P. 1360 – 1368.
  26. Manturov V.O., Nikonov I.M., Homotopical Khovanov homology // Journal of Knot Theory and Its Ramifications, 2015, V. 24, no. 13, Article number 1541003.
  27. Manturov V.O., Framed 4-valent graph minor theory II: Special minors and new examples // Journal of Knot Theory and Its Ramifications, 2015, V. 24, Article number 1541004.
  28. Ilyutko D.P., Manturov V.O., A parity map of framed chord diagrams // Journal of Knot Theory and Its Ramifications, 2015, V. 24, no. 13, Article number 1541006.
  29. Manturov V.O., Nikonov I.M., On braids and groups Gkn // Journal of Knot Theory and Its Ramifications, 2015, V. 24, no. 13, Article number 1541009.
  30. Manturov V.O., Kim S., The group G2n and invariants of free links valued in free groups // Journal of Knot Theory and Its Ramifications, 2015, V. 24, Article number 1541010.

2016:

  1. Bardakov V.G., Mikhailov R., Vershinin V.V., Wu J., On the Pure Virtual Braid Group PV3 // Communications in Algebra, 2016, V. 44, no. 3, pp. 1350-1378.
  2. Mednykh A.D., Nedela R., Harmonic Morphisms of Graphs and the Riemann–Hurwitz Theorem // Doklady Mathematics, 2016, V. 93, no. 1, pp. 23-26.
  3. Limonov M., Accola theorem on hyperelliptic graphs // Ars Mathematica Contemporanea, 2016, V. 11, pp. 91-99.
  4. Fedorov V.E., Ivanova N.D., Identification problem for a degenerate evolution equation with overdetermination on the solution semigroup kernel // Discrete and Continuous Dynamical Systems Series S, 2016, V. 9, no. 3, pp. 687-696.
  5. Plekhanova M.V., Strong solutions of quasilinear equations in Banach spaces not solvable with respect to the highest-order derivative // Discrete and Continuous Dynamical Systems Series S, 2016, V. 9, no. 3, pp. 833-846.
  6. Morozov A., Morozov And., Popolitov A., On ambiguity in knot polynomials for virtual knots // Physics Letters B, 2016, V. 757, pp. 289-302.
  7. Natanzon S., Dispersionless 2D Today hierarchy, Hurwitz numbers and Riemann theorem // Journal of Physics: Conference Series, 2016, V. 670, 012036.
  8. Manturov V.O., An elementary proof of embeddability classic braids to virtual braids // Doklady Mathematics, 2016, V. 94, no. 1, pp. 441-444.
  9. Bardakov V.G., Jablan S., Wang H., Monoid and group of pseudo braids // Journal of Knot Theory and Its Ramifications, 2016, V. 25, no. 9, Article number 1641002.
  10. Bardakov V.G., Bellingeri P., On Representations of Braids as Automorphisms of Free Groups and Corresponding Linear Representations // Contemporary Mathematics, 2016, V. 670, P. 285-298.
  11. Bardakov V.G., Singh M., Extensions and automorphisms of Lie algebras // Journal of Algebra and Its Applications, 2017, V. 16, no. 5.
  12. Repovs D., Vesnin A., On Gehring–Martin–Tan groups with an elliptic generator // Bull. Aust. Math. Soc., 2016, V. 94, no. 2, pp. 326-336.
  13. Limonov M., Nedela R., Mednykh A., On discrete versions of two Accola's theorems about automorphism groups of Riemann surfaces // Analysis and Mathematical Physics, doi: 10.1007/s13324-016-0138-4
  14. Manturov V., New parities and coverings over free knots // Journal of Knot Theory and Its Ramifications, 2016, V. 26, no. 11, Article number 1650077.
  15. Molnar E., Szirmai J., Vesnin A., Geodesic and Translation Ball Packings Generated by Prismatic Tessellations of the Universal Cover of SL2(R) // Results. Math., Published online: 22 March 2016, DOI 10.1007/s00025-016-0542-y.
  16. Mednykh A.D., Mednykh I.A., On the Structure of the Jacobian Group for Circulant Graphs // Doklady Mathematics, 2016, V. 94, no. 1, pp. 445–449.
  17. Matveev S.V., Nabeeva L.R., Tabulating knots in the thickened Klein bottle // Siberian Mathematical Journal, 2016, V. 57, no. 3, pp. 542–548.
  18. Bardakov V.G., Gongopadhyay K., Neshchadim M.V., Singh M., Palindromic automorphisms of free nilpotent groups // Journal of Pure and Applied Algebra, 2017, V. 221, pp. 316-338.
  19. Fedorov V.E., Borel L.V., Study of degenerate evolution equations with memory by operator semigroup methods // Siberian Mathematical Journal, 2016, V. 57, no. 4, pp. 704–714.
  20. Sleptsov A., Vassiliev invariants for pretzel knots // International Journal of Modern Physics A, 2016, V. 31, no. 27, Article number 1650156.
  21. Vesnin A.Y., Turaev V.G., Fominykh E.A., Complexity of virtual three-dimensional manifolds // Sbornik: Mathematics, 2016, V. 207, no. 11, DOI:10.1070/SM8700.
  22. King S., Matveev S., Tarkaev V., Turaev V., Dijkgraaf-Witten Z_2-invariants for Seifert manifolds // Journal of Knot Theory and Its Ramifications, 2016, DOI: 10.1142/S0218216517500067.
  23. Kudina E.S., Mednykh A.D., The asymptotic behavior of the volume of non-Euclidean simplex // Russian Mathematical Surveys (accepted for publication).
2017 Quantum topology.